Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Central intertwining numbers for representations of finite groups

Author: John A. Ernest
Journal: Trans. Amer. Math. Soc. 99 (1961), 499-508
MSC: Primary 20.80
MathSciNet review: 0125162
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford, Representations induced in an invariant subgroup, Ann. of Math. vol. 38 (1937) pp. 533-550. MR 1503352
  • [2] G. W. Mackey, Induced representations of groups, Amer. J. Math. vol. 73 (1951) pp. 576-592. MR 0042420 (13:106d)
  • [3] -, The theory of group representations, University of Chicago mimeographed notes, 1955.
  • [4] T. Nakayama, Some studies on regular representations, induced representations and modular representations, Ann. of Math. vol. 39 (1938) pp. 361-369. MR 1503413
  • [5] T. Osima, Beweis eines Satzes in der Darstellungstheorie, Proc. Japan Acad. vol. 13 (1937) pp. 121-124. MR 1568456

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.80

Retrieve articles in all journals with MSC: 20.80

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society